# SDR AALA202502128615

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 26,804 hours, 11,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY 2EA EMERGENCY LIGHT "EXIT" IDENTIFIERS UNSERVICABLE. REMOVED AND REPLACED AFT GALLEY 2 EACH (AALA202502128615), (AALA202502121388) EMERGENCY LIGHT "EXIT" IDENTIFIERS. PER B737-NG-AMM 33-51-01. PERFORMED A SATISFACTORY OPERTIONAL CHECK. PER B737-NG-AMM 33-51-01.
